On weakly concircular - symmetric of -trans sasakian manifolds

  • V J Khairnar N. V. P. Mandal’s Arts, Commerce and Science College, Lasalgaon, Tal. Niphad, Dist. Nasik-422 306, M. S., India.
  • S B Gaikwad P. G. Department of Mathematics, New Arts, Commerce and Science College, Ahmednagar-414001, M. S., India.

Abstract


The purpose of this paper is to introduce a new concept such as weakly concircular ï¦- symmetric -Trans-Sasakian manifold, and study its properties. A series of corollaries from the theorems are also obtained and a concrete example for the existence of such manifolds is provided.

Keywords: -almost contact metric manifold, -Trans-Sasakian manifold, weakly concircular -symmetric.

Downloads

Download data is not yet available.

Author Biographies

V J Khairnar, N. V. P. Mandal’s Arts, Commerce and Science College, Lasalgaon, Tal. Niphad, Dist. Nasik-422 306, M. S., India.
N. V. P. Mandal’s Arts, Commerce and Science College, Lasalgaon, Tal. Niphad, Dist. Nasik-422 306, M. S., India.
S B Gaikwad, P. G. Department of Mathematics, New Arts, Commerce and Science College, Ahmednagar-414001, M. S., India.
P. G. Department of Mathematics, New Arts, Commerce and Science College, Ahmednagar-414001, M. S., India. 
Statistics
32 Views | 69 Downloads
How to Cite
Khairnar, V., and S. Gaikwad. “On Weakly Concircular - Symmetric of -Trans Sasakian Manifolds”. Recent Research in Science and Technology, Vol. 4, no. 9, Dec. 2012, https://updatepublishing.com/journal/index.php/rrst/article/view/960.
Section
Articles